# SDR SIMA1541

- Difficulty date: June 2, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001201
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE REPORTED THE RIGHT AFT OUTBOARD AND THE RIGHT MIDDLE OUTBOARD SEAT TRACKS WERE CORRODED, AND THE RIGHT AFT INBOARD SEAT TRACK HAD AN EXTRA HOLE DRILLED IN IT AT FLOORBEAM 34.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACKS IAW EO E9-5300-013.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPER CNTROL NR 20000814SH017 AND 20000814SH018.  (X)
